Estimateur a posteriori en norme L pour les équations elliptiques
[L-a posteriori error estimator for elliptic equations]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 411-415.

In this Note, we show that modification of Bank–Wieser estimator introduce an L-a posteriori error estimator for conforming and nonconforming methods. We prove, without saturation assumption nor comparison with residual estimators, the equivalence with the L error.

Dans cette Note, on montre qu'une version modifiée de l'estimateur de Bank–Weiser permet de définir un estimateur a posteriori en norme L pour les méthodes d'approximations conforme ou non conforme. On démontre, sans hypothèse de saturation ni comparaison avec des estimateurs résiduels, l'équivalence de l'estimateur avec la norme L de l'erreur.

Received:
Revised:
Published online:
DOI: 10.1016/S1631-073X(02)02200-8
Agouzal, Abdellatif 1

1 UMR 5585-MAPLY, 43, Bd du 11 Novembre 1918, 69622 Villeurbanne cedex 1, France
@article{CRMATH_2002__334_5_411_0,
     author = {Agouzal, Abdellatif},
     title = {Estimateur a posteriori en norme $ \mathrm{L}^{\mathbf{\infty }}$ pour les \'equations elliptiques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {411--415},
     publisher = {Elsevier},
     volume = {334},
     number = {5},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02200-8},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02200-8/}
}
TY  - JOUR
AU  - Agouzal, Abdellatif
TI  - Estimateur a posteriori en norme $ \mathrm{L}^{\mathbf{\infty }}$ pour les équations elliptiques
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 411
EP  - 415
VL  - 334
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02200-8/
DO  - 10.1016/S1631-073X(02)02200-8
LA  - fr
ID  - CRMATH_2002__334_5_411_0
ER  - 
%0 Journal Article
%A Agouzal, Abdellatif
%T Estimateur a posteriori en norme $ \mathrm{L}^{\mathbf{\infty }}$ pour les équations elliptiques
%J Comptes Rendus. Mathématique
%D 2002
%P 411-415
%V 334
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02200-8/
%R 10.1016/S1631-073X(02)02200-8
%G fr
%F CRMATH_2002__334_5_411_0
Agouzal, Abdellatif. Estimateur a posteriori en norme $ \mathrm{L}^{\mathbf{\infty }}$ pour les équations elliptiques. Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 411-415. doi : 10.1016/S1631-073X(02)02200-8. http://www.numdam.org/articles/10.1016/S1631-073X(02)02200-8/

[1] Bank, R.E.; Weiser, A. Some a posteriori error estimators for elliptic partial differential equations, Math. Comp., Volume 44 (1985), pp. 285-301

[2] Dari, E.; Durán, R.G.; Padra, C. Maximum norm error estimators for three-dimensional elliptic problems, SIAM J. Numer. Anal., Volume 37 (2000) no. 2, pp. 683-700

[3] Grisvard, P. Elliptic Problems in Nonsmooth Domains, Monographs Stud. Math., 24, Pitman, 1985

[4] Nochetto, R.H. Pointwise a posteriori error estimates for elliptic problems on highly graded meshes, Math. Comp., Volume 64 (1995) no. 209, pp. 1-22

Cited by Sources: